Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Cough, fatigue, runny nose, sore throat, watery eyes

Hello, I have had a horrific cough for three days accompanied by fatigue , a runny nose and sore throat . I have attempted to get a doctor s appointment to no avail. Currently, the cough has subsided but what s remained is ne of the worst sore throats I have ever had in addition to watery eyes. Chloraseptic seems to make it worse. Thank you.
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, you seem to be suffering from coryza or common cold which is usually viral in origin and most of the time self-limiting. For symptomatic relief you can take over the counter anti-histaminics with anti-inflammatory combination and do lots of warm saline water gargling. You could take steam inhalations with euclyptus oil in it. Avoid chloraseptic if it is not agreeing with you. Best remedy is complete bed rest for a few days and you will be as good as new. Take care.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor